# SDR 2025F00221

- Difficulty date: September 7, 2025
- Submitted: September 12, 2025
- Operation: General aviation
- Aircraft: N724AV
- Make and model: Airbus A320-214
- Aircraft serial: 6153
- Aircraft time: 25,051 hours, 22,562 cycles
- Engine: Cfmint CFM565B4
- Engine time: 34,208 hours, 31,660 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Filter
- Part number: CA01962B
- Condition: Warning Message
- Location: Zone 400
- Part time: 2,796 hours, 3,676 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING GO OROUND ECAM WARNING ENG 1 FUEL FILTER CLOG
